MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. INFANT FLOW; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL, INC. INFANT FLOW; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 7772000LP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Situation/primary concern: defect - vyaire infant flow generator ncpap.Background: rt was called to pt beside by rn to look at equipment.Pt is receiving nasal continuous positive airway pressure (ncpap) through the vyaire sipap machine.Rn noticed a hole in the expiratory limb of the infant flow tubing which was leaking water onto pt isolette bedding.Rt grabbed new infant flow generator kit from clean supply.When exchanging the flow generator, rt noticed two holes on the new flow generator expiratory limb as well.(lot: 0004262729) rt grabbed second flow generator kit with different lot number, and it had a hole in it as well.(lot: 0004240543).Rt confirmed that this is a manufacturing error and holes should not be in expiratory limb.This error does not effect pt ventilation or oxygenation.However, depending on where the holes are located, the water can leak out causing bedding to get wet and baby potentially getting cold.Recommendation: rt will place tape around expiratory limb hole.If leaking continues to be a problem, rt will exchange vyaire sipap for servo-u ventilator with flexi trunk ncpap.

Brand Name
INFANT FLOW
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL, INC.
26125 north riverwoods blvd
mettawa IL 60045
MDR Report Key20300704
Report Number20300704
Device Sequence Number7744954
Product Code BZD
UDI-Device Identifier10190752152687
UDI-Public(01)10190752152687(11)23080
Combination Product (Y/N)N
Initial Reporter StateID
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2024
Report Date (Section F) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7772000LP
Device Catalogue Number7772000LP
Device Lot Number0004240543
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/13/2024